Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does taking marijuana effect the anesthesia that is given during my 5th metacarpal fracture surgery ?

hi, i have a surgery tomorrow for a fracture on the base of my fifth metacarpal bone , i was told it would require two pins. i have been consuming marijuana for the past half year or so nearly daily. i was wondering if this would affect the sedatives which are given to me, and change dosage amounts needed to keep me unaware of the operation? im asking cause i have heard stories of anaethesia awareness i have also consumed marijuana in the last three days
Asked On : Sun, 24 Jul 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You should have told your Doctor about this as LSD is known to cause heart attacks. The Anaesthesiologist will need to figure out which agent to use in your case since you have hypertension on using LSD. Better to let your Doctor know this.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor